# SDR DHL9780119C

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, SEAT TRACK WORN AT STA 280  NR 2 WORN.  REMOVED DAMAGED SECTION  FROM STA 230 TO 310 (80.5) .  INSTALLED TRACK PER SRM 53-2-3.
